# SDR CA120410003

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,123 hours
- Engine: Ge CF343A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 164141
- Condition: Cracked
- Location: Nlg
- Part time: 36,057 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF NLG ASSY, THE UPPER DRAG BRACE TRUNNION CASTING WAS FOUND CRACKED AROUND .7500 OF THE CIRCUMFERENCE. REF IPC 32-21-05, FIG 1, ITEM 5. CMM 32-70-04, FIG 5 ITEM 35, PN 16414-1 SHOWS UPPER LEG.
